# SDR DALA12001303122

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Blanking Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT BLANKING PLATE CORRODED.  RECEIVED NEW BLANKING PLATE.  PART TO BE INSTALLED ON WORK CARD 2500-6601.  DAMAGED DIM. L=1 INCH W=.5 INCH.
